Advertisement

Mathematics for Nonlinear Phenomena — Analysis and Computation

In Honor of Yoshikazu Giga's 60th Birthday, Sapporo, Japan, August 2015

  • Yasunori Maekawa
  • Shuichi Jimbo
Conference proceedings MNP2015 2015

Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 215)

Table of contents

  1. Front Matter
    Pages i-xl
  2. V. Derkach, J. McCuan, A. Novick-Cohen, A. Vilenkin
    Pages 23-46
  3. Jishan Fan, Tohru Ozawa
    Pages 47-50
  4. Zensho Yoshida, Philip J. Morrison
    Pages 271-284
  5. Florian Zanger, Hartmut Löwen, Jürgen Saal
    Pages 285-303

About these proceedings

Introduction

This volume covers some of the most seminal research in the areas of mathematical analysis and numerical computation for nonlinear phenomena. Collected from the international conference held in honor of Professor Yoshikazu Giga’s 60th birthday, the featured research papers and survey articles discuss partial differential equations related to fluid mechanics, electromagnetism, surface diffusion, and evolving interfaces. Specific focus is placed on topics such as the solvability of the Navier-Stokes equations and the regularity, stability, and symmetry of their solutions, analysis of a living fluid, stochastic effects and numerics for Maxwell’s equations, nonlinear heat equations in critical spaces, viscosity solutions describing various kinds of interfaces, numerics for evolving interfaces, and a hyperbolic obstacle problem. Also included in this volume are an introduction of Yoshikazu Giga’s extensive academic career and a long list of his published work. Students and researchers in mathematical analysis and computation will find interest in this volume on theoretical study for nonlinear phenomena.

Keywords

Applied mathematics Computational modeling and analysis Mathematical analysis Mathematical fluid mechanics Numerical analysis Partial differential equations Yoshikazu Giga Geometric interfacial motion Navier-Stokes System Analysis Singular Paragolic Problems hyperbolic obstacle problem

Editors and affiliations

  • Yasunori Maekawa
    • 1
  • Shuichi Jimbo
    • 2
  1. 1.Mathematical InstituteTohoku UniversitySendaiJapan
  2. 2.Department of MathematicsHokkaido UniversitySapporoJapan

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-66764-5
  • Copyright Information Springer International Publishing AG 2017
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-66762-1
  • Online ISBN 978-3-319-66764-5
  • Series Print ISSN 2194-1009
  • Series Online ISSN 2194-1017
  • Buy this book on publisher's site